Nausea Accompanied By No Appetite And Heartburn?
Good night, I’m graduated from Surabaya. Sorry I want to ask about the nausea experienced by my husband. My husband is often nauseous and his appetite is not there so it was very difficult to eat and his stomach was touched just a little pain he said, breakfast was very little and my husband was an active smoker. Have you taken any medicine from promaagh, polysilane, stomach acid medicine at the pharmacy after the wind repellent because it is thought to catch a cold, every stomach feels bad always asking for a scraper, so what is my husband hurting? I am afraid if I experience gallstone pain or dengue fever, whether the symptoms above are dangerous diseases and what medications should be taken. Thank you
Thank you for asking HealthReplies.com.
Nausea, decreased appetite, and pain in the gut as your husband experiences are often caused by increased stomach acid. This condition can arise due to idiopathic causes (unclear originator), or it can also be associated with certain diseases, including gallstones (cholelithiasis) and dengue fever.
Gallstones usually occur due to hardening of the bile which is caused by too much cholesterol or bilirubin in it. Also, gallstones can be formed due to emptying of gallstones that are not optimal, for example due to inflammation of the bile ducts. This condition can not only cause sufferers to experience nausea, heartburn, and decreased appetite, but also cause pain in other abdominal areas, can also spread to the right shoulder, vomiting, to other complaints that are more severe, such as yellow and yellow eyes, fever and chills. Gallstones are actually more often experienced by women, although not rule out also occur in men.
Dengue fever occurs due to Dengue virus infection which is transmitted through the bite of Aedes mosquitoes. This condition can cause sufferers to experience fever, nausea, vomiting, dizziness, headache, pain behind the eyeball, muscle and joint pain, weakness, decreased appetite, skin rashes, nosebleeds, bleeding gums, and various other complaints.
In addition to the two conditions above, an increase in stomach acid can occur due to other triggers, such as viral or other bacterial infections (such as typhoid fever, hepatitis), pancreatitis, cholangitis, cholecystitis, peptic ulcers, gastric cancer, GERD (gastroesophageal reflux disease), drug side effects, and so on. In addition to increased stomach acid, nausea, heartburn, and decreased appetite can also indicate intestinal inflammation, intolerance, malabsorption, food poisoning, or various other diseases.
It is better if you invite your husband to check his complaint directly to a doctor or a specialist in internal medicine. Consumption of drugs to neutralize stomach acid should not be done carelessly (especially those not including over-the-counter drugs), before it is confirmed by your doctor that your husband's complaints are caused by increased stomach acid. It is feared, improper drug consumption can actually make your husband's complaints worse.
For now, your husband can do the following steps:
Keep eating regularly, even if you don't have an appetite
Eat small portions but often, so that nausea is reduced
Reduce consumption of foods that are too spicy, fatty, gassy
Expand to eat foods that are soft and soupy (for example porridge without coconut milk)
Don't consume caffeine
Do not also snack at random
Do not carelessly consume appetite enhancing supplements in the long run
Calm your mind and heart, don't be stressed or overly sad
Get more rest
Do not consume alcohol
Hope this helps ...